# SDR 20000801SH016

- Difficulty date: August 1, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AND RIGHT HORIZONTAL STABILIZER LEADING EDGE PANELS.  REPAIRED PER ECRA N11FQ-55-004-EAC.  SUBMITTER STATED CAUSE MAY BE DUE TO OPERATING OVER SALT WATER.  (X)
